JOURNAL OF THE MARINE ENGINEERING SOCIETY IN JAPAN
Online ISSN : 1884-4758
Print ISSN : 0388-3051
ISSN-L : 0388-3051
On the Characteristics of Optimal Maintenance Theory and its Applications
Michio HorigomeMohamed Eltigani
Author information
JOURNAL FREE ACCESS

1981 Volume 16 Issue 7 Pages 594-599

Details
Abstract
This paper deals with the two policies, i.e., Policy I and Policy II proposed by R. Barlow and L. Hunter fifteen years ago, and in particular, stresses on the characteristics of the optimal preventive maintenance policies due to numerical analysis. As a failure distribution, the Weibull distribution is adopted, and its shape parameter β plays an important role through this paper.
According to the results obtained newly, the characteristics of the two policies are discussed, and their advantage and disadvantage are investigated. Then, the numerical examples are given in order to show the usefulness of the two policies.
Content from these authors
© Copyright Clearance Center,Inc.
Previous article Next article
feedback
Top